# SDR ASAA2018060864964

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 8,355 hours, 2,855 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, AT APPROXIMATELY 1000 FEET, THE LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE, OPS RETURN TO NORMAL.  ACFT GROUNDED.  RECHECKED THE LT WINDOW HEAT LIGHTS,  OPS NORMAL AND OK FOR SERVICE, IAW AMM 30-41-00/501.
